# SDR IXXA0400075S

- Difficulty date: May 3, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- Engine: Ge CFM562C
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION, FOUND VERTICAL STAB LE HAS AN INTERM REPAIR STA ZFS 179.750.  REPAIR ACCOMPLISHED.  REMOVED INTERIM REPAIR IAW SRM 51-1-21 PG 1, FABRICATED FILLER AND DOUBLER IAW SRM 55-2-1 PG 17 FIG 4. CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF FILLER & DOUBLER IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-15 PG 1. INSTALLED FILLER & DOUBLER IAW  SRM 55-2-1 PG 17 FIG.4 SRM 51-1-21 PG 1.
